# SDR P5CA9500836

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830FT
- Make and model: Boeing 747121
- Aircraft serial: 19642
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Transmitter
- Part number: 1815866
- Condition: Failed
- Location: Rt Le Flap
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT, FLAPS SELECTED 10 DEGREES, THE OUTBOARD STOP AT 5 DEGREES, RECYCLED NO HELP.  FOUND RIGHT OUTBOARD FLAP TRANSMITTER AT FAULT REPLACED TRANSMITTER AND CANNON PLUG PER MAINTENANCE MANUAL 27-58-01.
